+44-7482878454

Recommended Conferences

Global Conference on Pharma and Pharmaceutical Sciences

Toronto, Canada

International Conference on Clinical Pharmacy

London, UK

Global Meet on Pharmaceutical Sciences

Zurich, Switzerland

A Case Report on Diclofenac Induced Stevens Johnson Syndrome

Author(s): Sateesh Kumar Reddy K*, Shanmuga Kumar SD, Vijay Raghavendra NC and Sudheer Kumar K

Stevens Johnson syndrome is a serious systemic disorder with the potential for severe morbidity and mortality. Stevens Johnson syndrome is a rare vesiculobullouus disease characterized by acute cutaneous eruptions that involves the skin and mucous membrane. It is a type 4 hypersensitivity reaction with severe skin symptoms and also often accompanied by complications in numerous organs such as liver, kidney and lungs. By considering the extend of skin detachment the Stevens Johnson syndrome and Toxic epidermal necrosis are classified that is with the degree of epidermal detachment less than 10% of body surface being classified as Stevens Johnson syndrome, greater than 30 as Toxic epidermal necrosis and 10-30% as Stevens Johnson syndrome/Toxic epidermal necrosis overlap. The most common cause of SJS were drugs they account for about 80% of the cases among them allopurinol, carbamazepine, Phenobarbital, phenytoin, Valproic acid lamotrigine, antibiotics oxicam (NSAIDS) and rarely by microorganisms like mycoplasma pneumonia and herpes simplex virus, here we report an adverse drug reaction with diclofenac in a 12 years old patient.


Full-Text | PDF